MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NAVARRE UNIVERSAL DRAIN; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 NAVARRE UNIVERSAL DRAIN; CHRONIC CATHETERS
Catalog Number NNU10LPT
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a navarre universal drainage catheter placement.It was reported that post a catheter placement, the white connecting hub of the drain was allegedly found broken.The drain has been replaced.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 10fr navarre drainage catheter was returned for evaluation.Visual and microscopic evaluations were performed on the returned device.A crack was noted on one side of the catheter hub.The edges of the crack on the catheter hub were noted to be jagged.The surface could not be determined.A complete circumferential break was noted on the center portion of the catheter body.What appeared to be a coil, was noted keeping both breaks' sides together.The edges of the complete circumferential break on the center portion of the catheter were noted to be jagged.One break side appeared circular, and the other break side appeared elliptical in shape.The surfaces were noted to be granular throughout both sides.Two splits were noted, one on each side of the catheter body.The edges were noted to be jagged.Therefore, the investigation is confirmed for the reported catheter hub fracture, catheter tube fracture and material separation issues.The definitive root cause could not be determined based upon available information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 10fr navarre drainage catheter was returned for evaluation.Visual and microscopic evaluations were performed on the returned device.A crack was noted on one side of the catheter hub.The edges of the crack on the catheter hub were noted to be jagged.The surface could not be determined.A complete circumferential break was noted on the center portion of the catheter body.What appeared to be a coil, was noted keeping both breaks' sides together.The edges of the complete circumferential break on the center portion of the catheter were noted to be jagged.One break side appeared circular, and the other break side appeared elliptical in shape.The surfaces were noted to be granular throughout both sides.Two splits were noted, one on each side of the catheter body.The edges were noted to be jagged.Therefore, the investigation is confirmed for the reported catheter hub fracture and the identified catheter tube fracture, catheter tube material separation issues.However, the investigation is unconfirmed for the reported catheter hub material separation issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a navarre universal drainage catheter placement.It was reported that post a catheter placement, the white connecting hub of the drain was allegedly found broken.Further, it was reported that the catheter was completely broken.The drain has been replaced.There was no reported patient injury.

Brand Name
NAVARRE UNIVERSAL DRAIN
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23847251
Report Number3006260740-2025-09845
Device Sequence Number10030378
Product Code GBX
UDI-Device Identifier00801741036903
UDI-Public(01)00801741036903(11)250630(17)280428(10)GFKP1050
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K951475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNNU10LPT
Device Lot NumberGFKP1050
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer02/11/2026
03/03/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/18/2026
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown